Previous |  Up |  Next


Title: A remark on $\Pi$-automorphisms (English)
Title: Poznámka o $\Pi$-automorfismech (Czech)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 90
Issue: 1
Year: 1965
Pages: 99-100
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 04-60
idZBL: Zbl 0148.25503
idMR: MR0204299
DOI: 10.21136/CPM.1965.117529
Date available: 2009-09-23T07:38:24Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Ulam S. M.: A Collection of Mathematical Problems.The Russian translation: Hepeшенные математические задачи, Mocква 1964.


Files Size Format View
CasPestMat_090-1965-1_13.pdf 345.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo